# SDR DXTA200811273375

- Difficulty date: November 27, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 7,462 hours, 4,667 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT BOTH PILOTS NOTICED STRONG ELECTRICAL BURNING ODOR IN COCKPIT. HAPPENED 2 DISTINCT TIMES NOT COMING FROM GASPERS-DEFINITELY IN COCKPIT AREA SEEMED TO BE NOTICED ON LT SIDE FIRST THEN RT SIDE. PERFORMED COCKPIT INSP IAW MM 53-003 TO INCLUDE VISUAL INSP OF OVERHEAD ELEC, CIRCUIT BREAKER, PILOT AND COPILOT INSP, SIDE LEDGES, LT ELEC RACK, RT ELEC RACK AND WINDOW HEAT WITH NO DEFECTS FOUND. FOUND AND REMOVED DIRT, LINT, DEBRIS FROM PILOTS FAIS COOLING ELEC FAN AND COULD NO LONGER DUPLICATE FAULT
